×

Almost periodic (type) solutions to parabolic Cauchy inverse problems. (English) Zbl 1246.35209

Summary: We first show the existence and uniqueness of (pseudo) almost periodic solutions of some types of parabolic equations. Then, we apply the results to a type of Cauchy parabolic inverse problems and show the existence, uniqueness, and stability.

MSC:

35R30 Inverse problems for PDEs
35K10 Second-order parabolic equations
35B10 Periodic solutions to PDEs
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] C. Y. Zhang, “Pseudo-almost-periodic solutions of some differential equations,” Journal of Mathematical Analysis and Applications, vol. 181, no. 1, pp. 62-76, 1994. · Zbl 0796.34029 · doi:10.1006/jmaa.1994.1005
[2] C. Y. Zhang, “Integration of vector-valued pseudo-almost periodic functions,” Proceedings of the American Mathematical Society, vol. 121, no. 1, pp. 167-174, 1994. · Zbl 0818.42003 · doi:10.2307/2160378
[3] R. P. Agarwal, B. de Andrade, and C. Cuevas, “Weighted pseudo-almost periodic solutions of a class of semilinear fractional differential equations,” Nonlinear Analysis, vol. 11, no. 5, pp. 3532-3554, 2010. · Zbl 1248.34004 · doi:10.1016/j.nonrwa.2010.01.002
[4] E. Ait Dads and O. Arino, “Exponential dichotomy and existence of pseudo almost-periodic solutions of some differential equations,” Nonlinear Analysis A, vol. 27, no. 4, pp. 369-386, 1996. · Zbl 0855.34055 · doi:10.1016/0362-546X(95)00027-S
[5] E. Ait Dads and K. Ezzibi, “Positive pseudo almost periodic solutions for some nonlinear delay integrable equation,” J. Cybemetics, vol. 6, pp. 134-145, 1994.
[6] E. Ait Dads and K. Ezzinbi, “Pseudo almost periodic solutions of some delay differential equations,” Journal of Mathematical Analysis and Applications, vol. 201, no. 3, pp. 840-850, 1996. · Zbl 0858.34055 · doi:10.1006/jmaa.1996.0287
[7] E. A. Dads and K. Ezzinbi, “Existence of positive pseudo-almost-periodic solution for some nonlinear infinite delay integral equations arising in epidemic problems,” Nonlinear Analysis A, vol. 41, pp. 1-13, 2000. · Zbl 0964.45003 · doi:10.1016/S0362-546X(98)00219-3
[8] E. Ait Dads, K. Ezzinbi, and O. Arino, “Pseudo almost periodic solutions for some differential equations in a Banach space,” Nonlinear Analysis A, vol. 28, no. 7, pp. 1141-1155, 1997. · Zbl 0874.34041 · doi:10.1016/S0362-546X(97)82865-9
[9] A. I. Alonso, J. Hong, and R. Obaya, “Almost periodic type solutions of differential equations with piecewise constant argument via almost periodic type sequences,” Applied Mathematics Letters, vol. 13, no. 2, pp. 131-137, 2000. · Zbl 0978.34039 · doi:10.1016/S0893-9659(99)00176-7
[10] A. I. Alonso, J. Hong, and R. Obaya, “Exponential dichotomy and trichotomy for difference equations,” Computers & Mathematics with Applications, vol. 38, no. 1, pp. 41-49, 1999. · Zbl 0939.39003 · doi:10.1016/S0898-1221(99)00167-4
[11] A. I. Alonso, J. Hong, and J. Rojo, “A class of ergodic solutions of differential equations with piecewise constant arguments,” Dynamic Systems and Applications, vol. 7, no. 4, pp. 561-574, 1998. · Zbl 0927.34028
[12] B. Basit and C. Zhang, “New almost periodic type functions and solutions of differential equations,” Canadian Journal of Mathematics, vol. 48, no. 6, pp. 1138-1153, 1996. · Zbl 0880.43009 · doi:10.4153/CJM-1996-059-9
[13] J. Hong and C. Núñez, “The almost periodic type difference equations,” Mathematical and Computer Modelling, vol. 28, no. 12, pp. 21-31, 1998. · Zbl 0992.39003 · doi:10.1016/S0895-7177(98)00171-X
[14] J. Hong and R. Obaya, “Ergodic type solutions of some differential equations,” in Differential Equations and Nonlinear Mechanics, vol. 528, pp. 135-152, Kluwer Academic Publishers, Dordrecht, The Netherlands, 2001. · Zbl 0995.34048
[15] J. Hong, R. Obaya, and A. S. Gil, “Exponential trichotomy and a class of ergodic solutions of differential equations with ergodic perturbations,” Applied Mathematics Letters, vol. 12, no. 1, pp. 7-13, 1999. · Zbl 0935.34044 · doi:10.1016/S0893-9659(98)00118-9
[16] J. Hong, R. Obaya, and A. M. Sanz, “Ergodic solutions via ergodic sequences,” Nonlinear Analysis A, vol. 40, pp. 265-277, 2000. · Zbl 0957.34054 · doi:10.1016/S0362-546X(00)85015-4
[17] J. Hong, R. Obaya, and A. Sanz, “Almost periodic type solutions of some differential equations with piecewise constant argument,” Nonlinear Analysis A, vol. 45, pp. 661-688, 2001. · Zbl 0996.34062 · doi:10.1016/S0362-546X(98)00296-X
[18] H.-X. Li, F.-I. Huang, and J.-Y. Li, “Composition of pseudo almost-periodic functions and semilinear differential equations,” Journal of Mathematical Analysis and Applications, vol. 255, no. 2, pp. 436-446, 2001. · Zbl 1047.47030 · doi:10.1006/jmaa.2000.7225
[19] R. Yuan, “Pseudo-almost periodic solutions of second-order neutral delay differential equations with piecewise constant argument,” Nonlinear Analysis A, vol. 41, pp. 871-890, 2000. · Zbl 1024.34068 · doi:10.1016/S0362-546X(98)00316-2
[20] C. Zhang, Almost Periodic Type Functions and Ergodicity, Science Press, Beijing, China, 2003. · Zbl 1068.34001
[21] C. Y. Zhang, “Pseudo almost periodic solutions of some differential equations. II,” Journal of Mathematical Analysis and Applications, vol. 192, no. 2, pp. 543-561, 1995. · Zbl 0826.34040 · doi:10.1006/jmaa.1995.1189
[22] C. Zhang, “Vector-valued pseudo almost periodic functions,” Czechoslovak Mathematical Journal, no. 3, pp. 385-394, 1997. · Zbl 0901.42005 · doi:10.1023/A:1022492014464
[23] C.-Y. Zhang, “Ergodicity and its applications. I. Basic properties,” Acta Analysis Functionalis Applicata, vol. 1, no. 1, pp. 28-39, 1999. · Zbl 0960.37002
[24] C.-Y. Zhang, “Ergodicity and its applications. II. Averaging method of some dynamical systems,” Acta Analysis Functionalis Applicata, vol. 1, no. 2, pp. 146-159, 1999. · Zbl 0973.37005
[25] C. Zhang, “Ergodicity and its applications in regularity and solutions of pseudo-almost periodic equations,” Nonlinear Analysis A, vol. 46, no. 4, pp. 511-523, 2001. · Zbl 1004.34033 · doi:10.1016/S0362-546X(00)00126-7
[26] C. Zhang and H. Yao, “Converse problems of Fourier expansion and their applications,” Nonlinear Analysis A, vol. 56, no. 5, pp. 761-779, 2004. · Zbl 1044.42006 · doi:10.1016/j.na.2003.10.013
[27] J. Bourgain, “Construction of approximative and almost periodic solutions of perturbed linear Schrödinger and wave equations,” Geometric and Functional Analysis, vol. 6, no. 2, pp. 201-230, 1996. · Zbl 0872.35007 · doi:10.1007/BF02247885
[28] C. Corduneanu, Almost Periodic Functions, Interscience Publishers, Chelsea, NY, USA, 1st edition, 1968. · Zbl 0175.09101
[29] C. Corduneanu, Almost Periodic Functions, Interscience Publishers, Chelsea, NY, USA, 2nd edition, 1989. · Zbl 0672.42008
[30] A. M. Fink, Almost Periodic Differential Equations, vol. 377 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1974. · Zbl 0325.34039
[31] B. M. Levitan and V. V. Zhikov, Almost Periodic Functions and Differential Equations, Cambridge University Press, Cambridge, UK, 1982. · Zbl 0499.43005
[32] W. Shen, “Traveling waves in time almost periodic structures governed by bistable nonlinearties, I stability and uniqueness; II. existence,” Journal of Differential Equations, vol. 159, no. 1, pp. 1-110, 1999. · Zbl 0939.35016 · doi:10.1006/jdeq.1999.3651
[33] F. Yang and C. Zhang, “Slowly oscillating solutions of parabolic inverse problems,” Journal of Mathematical Analysis and Applications, vol. 335, no. 2, pp. 1238-1258, 2007. · Zbl 1127.35085 · doi:10.1016/j.jmaa.2007.01.098
[34] F. Yang and C. Zhang, “Slowly oscillating solutions of a parabolic inverse problem: boundary value problems,” Boundary Value Problems, vol. 2010, Article ID 471491, 12 pages, 2010. · Zbl 1207.35283 · doi:10.1155/2010/471491
[35] C. Zhang and F. Yang, “Remotely almost periodic solutions of parabolic inverse problems,” Nonlinear Analysis A, vol. 65, no. 8, pp. 1613-1623, 2006. · Zbl 1106.35142 · doi:10.1016/j.na.2005.10.036
[36] C. Zhang and F. Yang, “Pseudo almost periodic solutions to parabolic boundary value inverse problems,” Science in China A, vol. 51, no. 7, pp. 1203-1214, 2008. · Zbl 1166.35303 · doi:10.1007/s11425-008-0006-2
[37] A. Friedman, Partial Differential Equations of Parabolic Type, Prentice-Hall, Englewood Cliffs, NJ, USA, 1964. · Zbl 0144.34903
[38] J. K. Hale and S. M. Verduyn Lunel, Introduction to Functional-Differential Equations, vol. 99 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1993. · Zbl 0787.34002
[39] B. Guo, Inverse Problem of Parabolic Partial Dfferential Equations, Science and Technology Press, Harbin, China, 1988.
[40] H. W. Engl, M. Hanke, and A. Neubauer, Rugularrization of Inverse Problems, Kluwer Academic Publishers, Dordrecht, The Netherlands, 1996. · Zbl 0859.65054
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.